# SDR FDEA201803140687

- Difficulty date: March 14, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 79,046 hours, 30,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 140N60081
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUSTLOCK INOPERATIVE.   REMOVED AND REPLACED IAW AMM 52-11-08-6. OPS CHECKED GOOD.  OK FOR SERVICE.
